# SDR 99T64R287AR

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1606
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2348 - POSSIBLE CRACK IN WEB OF AFT PRESSURE BULKHEAD APPROXIMATELY 15 INCHES INBOARD OF L10R.  CRACK CONFIRMED BY NDT.  ROUTED OUT CRACK IAW DC-8 SRM 53-2-5.  FABRICATED FILLERS AND DOUBLERS IAW DC-8 SRM 53-2-5.  INSTALLED IAW DC-8 SRM'S 51-1-21 AND 51-1-20D.  (X)
